Communications in Mathematical Physics

Generalized variational principles, global weak solutions and behavior with random initial data for systems of conservation laws arising in adhesion particle dynamics

Yu. G. Rykov, Ya. G. Sinai, and E. Weinan

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 177, Number 2 (1996), 349-380.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104286332

Mathematical Reviews number (MathSciNet)
MR1384139

Zentralblatt MATH identifier
0852.35097

Subjects
Primary: 82C21: Dynamic continuum models (systems of particles, etc.)
Secondary: 35D05 35L65: Conservation laws 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15]

Citation

Weinan, E.; Rykov, Yu. G.; Sinai, Ya. G. Generalized variational principles, global weak solutions and behavior with random initial data for systems of conservation laws arising in adhesion particle dynamics. Comm. Math. Phys. 177 (1996), no. 2, 349--380. https://projecteuclid.org/euclid.cmp/1104286332


Export citation